MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for lo display.The expected fasting blood glucose test result range is undisclosed.Symptoms or medical attention were not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 02/13/2022 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of 26-oct-2020: h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed by contract manufacturer using test strips from the same lot.Retention strip lot tested and passed.Corrected sections as of 26-oct-2020: h10: most likely underlying root cause corrected from "mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test" to "mlc-28: there was not enough information to determine the mlurc".

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10402274
Report Number1000113657-2020-00572
Device Sequence Number19568992
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/12/2022
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNW1001
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/26/2020
Patient Sequence Number1